# SDR FDEA201001150181

- Difficulty date: January 15, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 658 LBL 45 INBD FLANGE IS CORRODED.   REMOVED SEAT TRACK SECTION BETWEEN STA 650 TO 690 LBL 45 AND 1EA SPLICER IAW SRM 51-30-2, LOCATED AND DRILLED NEW SEAT TRACK AND FABRICATED 1 EA SPLICER 2 EA ANGLES ,  AND 1 EA STRAP IAW SRM 53-10-5 FIG 1 AND 57-30-5 TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED SEAT TRACK AND SPLICER IAW SRM 51-30-2.
